# SDR HEEA955024

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105WK
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- Engine: Allsn 250C20B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Plug
- Part number: CH34269
- Condition: Failed
- Location: Engine
- Part time: 281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP WORN AND CORRODED, NO IGNITION.
